# SDR SWIA201229838

- Difficulty date: February 20, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 41,348 hours, 53,797 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGERS 21L AND 21R CORRODED.  (SERVICE)  REPLACED STRINGERS 21L AND 21R IN REFERENCE TO EMB SRM.
